# SDR N6WA2015122407

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 30,556 hours, 22,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWEST IND ON MAIN CABIN DOOR DOES NOT INDICATE LATCHED.  ADJUSTED STAIR INDICATOR TO CORRECT POSITION IAW AMM 52-11-00
